# SDR 2007UALA02409

- Difficulty date: July 4, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 43,970 hours, 6,617 cycles
- Engine: Pwa PW4090
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXPERIENCED ODOR OF SMOKE.  SOURCE DETERMINED TO BE FAILED COOLING FAN.  CONTINUED TO DESTINATION.    [07-27-07]    REPLACED EQUIPMENT COOLING FAN AND RESTORED P210 ELMS CARD.  OPS CHECKED NORMAL. SUSPECT DIRT ACCUMULATED IN STATOR & SHORTED THE MOTOR.
